×

Found 172 Documents (Results 1–100)

100
MathJax

Movable singularity of some Hamiltonian systems. (English) Zbl 1448.34162

Filipuk, Galina (ed.) et al., Complex differential and difference equations. Proceedings of the school and conference held at Będlewo, Poland, September 2–15, 2018. Berlin: De Gruyter. De Gruyter Proc. Math., 147-169 (2020).
MSC:  34M35
PDF BibTeX XML Cite
Full Text: DOI

Degenerate resonances in Hamiltonian systems: from Poincaré-Birkhoff chains to vortex pairs and Kármán vortex streets. (English. Russian original) Zbl 1353.37123

J. Math. Sci., New York 219, No. 1, 155-159 (2016); translation from Probl. Mat. Anal. 85, 147-151 (2016).
MSC:  37J40 37J30 70H08
PDF BibTeX XML Cite
Full Text: DOI

Metric stability of the planetary \(N\)-body problem. (English) Zbl 1373.70009

Jang, Sun Young (ed.) et al., Proceedings of the International Congress of Mathematicians (ICM 2014), Seoul, Korea, August 13–21, 2014. Vol. III: Invited lectures. Seoul: KM Kyung Moon Sa (ISBN 978-89-6105-806-3/hbk; 978-89-6105-803-2/set). 547-570 (2014).
PDF BibTeX XML Cite

Local analytic classification of \(q\)-difference equations. (English) Zbl 1320.39008

Astérisque 355. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-775-9/pbk). vi, 151 p. (2013).
PDF BibTeX XML Cite
Full Text: arXiv

Andrei Andreevich Bolibrukh’s works on the analytic theory of differential equations. (English. Russian original) Zbl 1223.34003

Russ. Math. Surv. 66, No. 1, 1-33 (2011); translation from Usp. Mat. Nauk. 66, No. 1, 3-36 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Quantum Birkhoff normal forms and semiclassical analysis. (English) Zbl 1185.58012

Bourguignon, Jean-Pierre (ed.) et al., Noncommutativity and singularities. Proceedings of French-Japanese symposia held at IHÉS, Bures-sur-Yvette, France, November 20-23 and November 15–18, 2006. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-54-9/hbk). Advanced Studies in Pure Mathematics 55, 99-116 (2009).
PDF BibTeX XML Cite

Various versions of the Riemann-Hilbert problem for linear differential equations. (English. Russian original) Zbl 1167.34041

Russ. Math. Surv. 63, No. 4, 603-639 (2008); translation from Usp. Mat. Nauk 63, No. 4, 3-42 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Birkhoff normal form for the periodic Toda lattice. (English) Zbl 1149.37031

Baik, Jinho (ed.) et al., Integrable systems and random matrices. In honor of Percy Deift. Conference on integrable systems, random matrices, and applications in honor of Percy Deift’s 60th birthday, New York, NY, USA, May 22–26, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4240-9/pbk). Contemporary Mathematics 458, 11-29 (2008).
PDF BibTeX XML Cite
Full Text: arXiv

A Birkhoff normal form theorem for some semilinear PDEs. (English) Zbl 1145.37038

Craig, Walter (ed.), Hamiltonian dynamical systems and applications. Proceedings of the NATO Advanced Study Institute on Hamiltonian dynamical systems and applications, Montreal, Canada, June, 18-29, 2007. Berlin: Springer (ISBN 978-1-4020-6963-5/pbk; 978-1-4020-6962-8/hbk). NATO Science for Peace and Security Series B: Physics and Biophysics, 213-247 (2008).
MSC:  37L10 35L05
PDF BibTeX XML Cite

Isomonodromic deformations and Frobenius manifolds. An introduction. Transl. from the French. (English) Zbl 1131.14004

Universitext. Berlin: Springer; Les Ulis: EDP Sciences (ISBN 978-1-84800-053-7/pbk; 978-2-7598-0047-6). xiv, 279 p. (2007).
PDF BibTeX XML Cite

Torus actions and integrable systems. (English) Zbl 1329.37054

Bolsinov, A. V. et al., Topological methods in the theory of integrable systems. Cambridge: Cambridge Scientific Publishers (ISBN 978-1-904868-42-2/hbk). 289-328 (2006).
PDF BibTeX XML Cite
Full Text: arXiv

On algebras of skew polynomials generated by quadratic homogeneous relations. (English. Russian original) Zbl 1144.16311

J. Math. Sci., New York 129, No. 2, 3757-3771 (2005); translation from Zap. Nauchn. Semin. POMI 301, 144-177 (2003).
MSC:  16S36 16S15
PDF BibTeX XML Cite
Full Text: DOI

Gröbner-Shirshov bases, conformal algebras, and pseudo-algebras. (English. Russian original) Zbl 1150.16020

J. Math. Sci., New York 131, No. 5, 5962-6003 (2005); translation from Sovrem. Mat. Prilozh. 13, 92-130 (2004).
PDF BibTeX XML Cite
Full Text: DOI

Notes on dynamical systems. (English) Zbl 1087.37001

Courant Lecture Notes in Mathematics 12. Providence, RI: American Mathematical Society (AMS); New York, NY: Courant Institute of Mathematical Sciences (ISBN 0-8218-3577-7/pbk). vii, 256 p. (2005).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software